Previous |  Up |  Next


Title: On multivalued and singlevalued accretive mappings (English)
Author: Kolomý, Josef
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 1
Year: 1987
Pages: 191-192
Category: math
MSC: 46Bxx
Date available: 2008-06-05T21:28:10Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] L. GOBBO: On the asymptotic behavior of the resolvent of the inverse of an m-accretive operator in a Banach space.Rend. Sem. Mat. Univ. Politecn. Torino 42 (1984), 47-64. Zbl 0599.47083, MR 0812630
Reference: [2] T. KATO: Demicontinuity, hemicontinuity and monotonicity II.Bull. Amer. Math. Soc. 73 (1967), 886-889. Zbl 0184.36504, MR 0238135
Reference: [3] J. KOLOMÝ: Set-valued mappings and structure of Banach spaces.Rend. Circolo Mat. di Palermo (to appear). MR 0920867
Reference: [4] J. KOLOMÝ: Maximal monotone and accretive multivalued mappings and structure of Banach spaces.Proc. Int. Conference "Function Spaces", Poznań, August 25-29, 1986 (to appear). MR 1066532
Reference: [5] J. KOLOMÝ: On accretive multivalued mappings.Comment. Math. Univ. Carolinae 27 (1986), 420.
Reference: [6] G. MOROSANU: Asymptotic behavior of resolvent of a monotone mapping in a Hilbert space.Atti Acad. Naz. dei Lincei 59 (1976), 565-570. MR 0477891


Files Size Format View
CommentatMathUnivCarol_028-1987-1_20.pdf 274.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo